# SDR SWI2023F00428

- Difficulty date: July 22, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS OUTBOARD SEAT TRACK HAS A RIVET MISSING     (C-CHECK RO 10/4/2023)    INSTALLED NEW COPILOT OUTBOARD SEAT TRACK REF. CRJ700 SRM 51-42-21-001-001-A01 & DWG 601R41082 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY
